# SDR ASOA2013100109132

- Difficulty date: September 13, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 14,757 hours, 9,390 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT COCKPIT FLOORBEAM CRACKED.    REPAIRED IAW SRM 51-24-21-001-001-A01 AND REO 690-53-11-576.  MAJOR REPAIR.
